# SDR TRAX200700106

- Difficulty date: January 16, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 22,307 hours, 19,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OFF ANNUNICATOR LIGHT HAS LIGHT BULBS INOP.
